Directions De Majoration D'une Fonction Quasiconvexe Et Applications
Data(s) |
26/11/2009
26/11/2009
1998
|
---|---|
Resumo |
We introduce the convex cone constituted by the directions of majoration of a quasiconvex function. This cone is used to formulate a qualification condition ensuring the epiconvergence of a sequence of general quasiconvex marginal functions in finite dimensional spaces. |
Identificador |
Serdica Mathematical Journal, Vol. 24, No 3-4, (1998), 289p-306p 1310-6600 |
Idioma(s) |
fr |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Recession Cones #Quasiconvex Functions #Sensitivity Analysis #Epiconvergence #Marginal Functions |
Tipo |
Article |